# SDR AWXA200400233

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 17,747 hours, 6,836 cycles
- Engine: Iae V2500A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: EDY013
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,747 hours, 6,831 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT APPROX 1500 FT HEARD A LOUD BANG & AC SHUTTERED, ECAM INDICATED NR 2 ENG STALL, AFTER ECAM MESSAGE ENG OPERATED NORMALLY. TURNED BACK & LANDED WITHOUT FURTHER EVENT.  MX BORESCOPED HPC 3 & 6 STAGE, NO DEFECTS NOTED.  PERFORMED PRESSURE BURNER SENSOR TEST, INSPECTED PRESSURE SENSOR TUBE.  PERFORMED VARIABLE STATOR VANE RIG CHECK, INSPECTED VSV MECHANISM, AND LUBED VSV RINGS, NFF.  PERFORMED BLEED VALVE SOLENOID TEST, TEST FAILED, REMOVED & REPLACED 7TH STAGE BLEED VALVE, AND 7TH STAGE BLEED SOLENOID VALVE.  ENG RUN, TEST GOOD.  PART NAME; VALVE, SOLENOID 7TH STAGE BLEED, MFG; DUNLOP AEROSPACE; P/N; AC69386, S/N; MN501, TT; 38554, TC; 17429, TSR; 9435.
